# SDR FDEA201412034051

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1385 & 1395 RT 75.50 SEAT TRACK DAMAGED.  REPAIRED DAMAGED SEAT TRACK AREA IAW SRM 53-70-00 FIG 1.
